Liang Xi-ting, Wang Xiang-dong. A Priori Estimate for Maximum Modulus of Generalized Solutions of Quasi-Linear Elliptic Equations[J]. Applied Mathematics and Mechanics, 1990, 11(10): 881-892.
Citation: Liang Xi-ting, Wang Xiang-dong. A Priori Estimate for Maximum Modulus of Generalized Solutions of Quasi-Linear Elliptic Equations[J]. Applied Mathematics and Mechanics, 1990, 11(10): 881-892.

A Priori Estimate for Maximum Modulus of Generalized Solutions of Quasi-Linear Elliptic Equations

  • Received Date: 1989-04-08
  • Publish Date: 1990-10-15
  • Let G he a hounded domain in E Consider the following quasi-linear elliptic equation Although the houndedness of generalized solutions of the equation is proved for very general structural conditions, it does not supply a priori estimate for maximum modulus of solutions. In this paper an estimate to the maximum modulus is made firstly for a special case of quasi-linear elliptic equations, i.e. the and B satisfy the following structural conditions:
  • loading
  • [1]
    Ладыженская О,А.и Н.Н.Уралъдева,,《线性和拟线性椭圆型方程,,吉林大学数学系译,科学出版社,北京(1987).
    [2]
    Gilbarg,G,and N,S,Trudinger,《二阶椭圆型偏橄分方程》,上海科学技术出版社(1981).
    [3]
    梁(汲金)廷,,一类椭圆型方程的广义解,工程数学学报,3,1(1986),19-28.
    [4]
    朱熹平、杨健夫.临界增长拟线性椭圆型方程的正则性,系统科学与数学.,1(1989),47-62.
    [5]
    梁奎廷,拟线性椭团型方程广义解的有界性,阴山学刊,1(1989),1-14.
    [6]
    Miraada,C.,Alcune osservazioni Sulla maggiorazioae in L'delle soluzioai deboli delle equatioai ellittiche del secoado ordiae,Am.Mat,Pura,a Appl.,81,3(1983),161-188.
    [7]
    于鸣岐、梁(汲金)廷,,二阶椭圆型和抛物型方程广义解最大模的估计.山西大学学报(自然科学版),2(1986),5-18.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2463) PDF downloads(617) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return